AAM  >> Vol. 5 No. 3 (August 2016)

    环境污染下一类具有尺度结构种群系统的最优控制
    Optimal Control of a Size-Structured System in a Polluted Environment

  • 全文下载: PDF(407KB) HTML   XML   PP.360-366   DOI: 10.12677/AAM.2016.53044  
  • 下载量: 211  浏览量: 1,048   国家自然科学基金支持

作者:  

刘江璧:兰州交通大学数理学院,甘肃 兰州;
李根全:兰州交通大学数理学院,甘肃 兰州;庄浪县第二中学,甘肃 平凉

关键词:
最优控制尺度结构污染环境不动点定理Optimal Control Size-Structure Environment Pollution Fixed Point Theory

摘要:
本文首次研究了环境污染下一类具有尺度结构的种群系统的最优控制问题,通过控制种群的收获和外界毒素向环境的输入率使得人们的总收益最大。利用不动点定理得到了系统解的存在唯一性,借助法锥切锥理论结合共轭系统的技巧推导了收获控制为最优的必要条件,从而推广了一些文献中的已有结果。

In this paper, we investigate the optimal harvesting for a class of size-structured population system in a polluted environment, making the maximum revenue by controlling the species harvest and inputting rates of the external toxin into the environment. Fixed point theory is used to obtain the existence and uniqueness of solution of the system. Optimality conditions are derived by means of tangent-normal cones and the technique of adjoint system. Some results in references are extended.

文章引用:
刘江璧, 李根全. 环境污染下一类具有尺度结构种群系统的最优控制[J]. 应用数学进展, 2016, 5(3): 360-366. http://dx.doi.org/10.12677/AAM.2016.53044

参考文献

[1] Hallam, T.G., Clark, C.E. and Lassider, R.R. (1983) Effects of Toxicants on Population: A Qualitative Approach I. Equilibrium Environmental Exposure. Ecological Modelling, 18, 291-304.
http://dx.doi.org/10.1016/0304-3800(83)90019-4
[2] Hallam, T.G., Clark, C.E. and Jordan, G.S. (1983) Effects of Toxicants on Populations: A Qualitative Approach. II. First Order Kinetics. Journal of Mathematical Biology, 18, 25-37.
http://dx.doi.org/10.1007/BF00275908
[3] Hallam, T.G. and De Luna, J.T. (1984) Effects of Toxicants on Populations: A Qualitative Approach. III. Environmental and Food Chain Pathways. Journal of Theoretical Biology, 109, 411-429.
http://dx.doi.org/10.1016/S0022-5193(84)80090-9
[4] Luo, Z.X. (2014) Optimal Control for an Age-Dependent Pre-dator-Prey System in a Polluted Environment. Applied Mathematics and Computation, 44, 491-509.
http://dx.doi.org/10.1007/s12190-013-0704-y
[5] Luo, Z.X. and Fan, X.L. (2014) Optimal Control for an Age-Dependent Competitive Species Model in a Polluted Environment. Applied Mathematics and Computation, 228, 91-101.
http://dx.doi.org/10.1016/j.amc.2013.11.069
[6] Kato, N. (2008) Optimal Harvesting for Nonlinear Size-Structured Population Dynamics. Journal of Mathematical Analysis and Applications, 342, 1388-1398.
http://dx.doi.org/10.1016/j.jmaa.2008.01.010
[7] 张波, 赵春. 一类具有Size结构的竞争种群系统的最优输入率控制[J]. 应用数学, 2014, 27(2): 405-419.
[8] 刘炎,泽荣. 具有Size结构的捕食种群系统的最优收获策略[J]. 数学物理学报, 2012, 32A(1): 90-102.
[9] 何泽荣, 江晓东, 杨立志. 个体尺度差异下的竞争种群模型的最优控制问题[J]. 数学进展, 2015, 44(3): 449-458.
[10] Ma, Z.E., Cui, G.R. and Wang, W.D. (1990) Persistence and Extinction of a Population in a Polluted Environment. Mathematical Biosciences, 101, 75-97.
http://dx.doi.org/10.1016/0025-5564(90)90103-6
[11] Barbu, V. (1994) Mathematical Methods in Optimization of Differential Systems. Kluwer Academic Publishers, Dordrecht.
http://dx.doi.org/10.1007/978-94-011-0760-0
[12] Barbu, V. and Iannelli, M. (1999) Optimal Control of Population Dynamics. Journal of Optimization Theory and Applications, 102, 1-14.